MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC CARDINAL HEALTH; CESAREAN SECTION TRAY

CARDINAL HEALTH 200, LLC CARDINAL HEALTH; CESAREAN SECTION TRAY
Model Number SMA13CCEMZ
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
From staff: c/s pack bulb syringes for infant suctioning at delivery-is bent and does not work-both in pack.3rd c/s noted this week where bulb syringes provided nonfunctional and not able to detect until time of use.Further inspection shows stem slightly bent that prevents adequate use.3rd bulb syringe packaged separately opened and used and adequately works-compared 2 after delivery and discrepancy noted.

Brand Name
CARDINAL HEALTH
Common Device Name
CESAREAN SECTION TRAY
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
MDR Report Key21881306
Report Number21881306
Device Sequence Number7766183
Product Code OHM
UDI-Device Identifier10197106788530
UDI-Public(01)10197106788530
Combination Product (Y/N)N
Initial Reporter StateME
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/17/2025
Report Date (Section F) 04/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSMA13CCEMZ
Device Catalogue NumberSMA13CCEMZ
Device Lot Number458733
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Device Age4 MO
Event Location Hospital
Date Report to Manufacturer04/22/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/22/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight3 KG
Date Report Sent to FDA04/17/2025